# SDR DALA2019020500800

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,909 hours, 23,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT QRO, A CRACK WAS FOUND AFFECTING THE FWD GALLEY DOOR SURROUND STRUCTURE LOWER SILL WEB 141A8311-2 AT BS 296 AND RBL 60. MAINTENANCE REPAIRED DAMAGE PER ERA 574940-14.
